# SDR DALA2024010800232

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-211
- Aircraft serial: 7672
- Aircraft time: 19,533 hours, 8,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3023 DAMAGED UNDER SEAT EMERGENCY LIGHT AT 39C. CORRECTIVE ACTION: REPLACED EPL ASSEMBLY PN 1013436-015KA06 REF CMM 25-21-52 FIGURE 15 ITEM 5 OPS CHECK GOOD LOCATION 39C. (5522331)
